MathSciNet Relay Station
MathSciNet bibliographic data
MR818625 55P55 (55M15 55P25)
Clapp, M.; Montejano, L. Parametrized shape theory. Glas. Mat. Ser. III 20(40) (1985), no. 1, 215–241.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement